Saturday, May 14, 2011

Hair today, gone ... tomorrow?

So the hair is gradually thinning ~ you can read yesterday's post about this latest side effect here.

Soon my thick tresses will be history, I imagine. At least temporarily.

To be honest I have been more anxious waiting for this part of my new health journey to unfold than I was when I was facing the two surgeries I underwent in March.

Sounds silly, but what can I say?

Oh, and did I mention I've become an eating machine? Well I have. It's the prednisone I was given intravenously, I'm told. I had no idea this would happen.

Pass the tortilla chips and salsa, please.

2 comments:

barb @iPhoneographi said...

I'm a bit surprised it's happening so soon after your treatment began. And no, it doesn't sound silly at all. Women are very fond of their hair and definitely prefer it to be on their head. Thankfully, it always grows back!

Big hugs xo

Linda said...

Considering the full head of hair that you have, I can see why you had some trepidation about the tresses!

On the bright side, you're losing your hair during the supposedly warmer months so at least your head won't freeze if you forget to wear your hat!